# SDR 08FDEA04673

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 652171311
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING OTBD LE APPROX CLOSE OUT WEB UPPER ANGLE IS CRACKED REMOVED DAMAGED ANGLE.  INSTALLED NEW ANGLE, IAW SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
